Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 2, NWS Omaha, NE

January 15, 20144 counties in Iowa; 6 counties in Nebraska

NWS Omaha, NE issued this wind advisory at Jan 15, 2014, 3:33 PM CST for 4 counties in Iowa; 6 counties in Nebraska. It took effect at Jan 16, 2014, 11:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2014, 3:33 PM CST (21:33 UTC)
In effect from
Jan 16, 2014, 11:00 AM CST
Expired
Jan 16, 2014, 5:25 PM CST
In force
6 hr
Issued by
NWS Omaha, NE

Counties Fremont County, IA, Mills County, IA, Montgomery County, IA, Page County, IA, Gage County, NE, Johnson County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE

The radar

The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
107 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WWUS73 KOAX 152133
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
333 PM CST WED JAN 15 2014

...VERY STRONG WINDS LIKELY THURSDAY...

.NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS OF 50 TO 60 MPH
ARE EXPECTED OVER MOST OF EASTERN NEBRASKA AND WESTERN IOWA
THURSDAY AS A STORM SYSTEM DROPS ACROSS THE NORTHERN PLAINS AND
GREAT LAKES REGION.

NEZ011-012-016-017-030-160545-
/O.UPG.KOAX.HW.A.0001.140116T1400Z-140117T0200Z/
/O.NEW.KOAX.HW.W.0001.140116T1200Z-140117T0200Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON...
WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
ALBION...ST. EDWARD
333 PM CST WED JAN 15 2014

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 8 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 8 PM CST THURSDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...STRONG WINDS WILL RETURN TO THE REGION THURSDAY. AN
  INITIAL SURGE COULD SPREAD OVER THE AREA AS EARLY AS 6 AM BUT
  WINDS WILL BE ESPECIALLY STRONG DURING THE LATE MORNING AND
  AFTERNOON HOURS.

* WINDS...NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 60
  MPH ARE EXPECTED. 

* IMPACTS...DRIVING ON THURSDAY WILL BE DIFFICULT FOR ALL VEHICLES
  AND ESPECIALLY HIGH PROFILE OR LIGHT ONES. BE CAREFUL OF BLOWING
  DEBRIS. IF POSSIBLE SECURE OR SHELTER OUTDOOR OBJECTS SUCH AS
  GARBAGE CANS AND LAWN FURNITURE. TREE DAMAGE AND POWER OUTAGES
  ARE ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IAZ043-055-056-069-NEZ015-018-031>034-042>045-050>053-065>067-078-
088-160545-
/O.UPG.KOAX.HW.A.0001.140116T1400Z-140117T0200Z/
/O.NEW.KOAX.HW.W.0001.140116T1400Z-140117T0200Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-THURSTON-WAYNE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE-JEFFERSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...PENDER...
MACY...WALTHILL...WINNEBAGO...WAYNE...NORFOLK...STANTON...
WEST POINT...WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...
COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...
ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...
SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...CRETE...WILBER...
FAIRBURY
333 PM CST WED JAN 15 2014

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 8 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CST THURSDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...STRONG WINDS WILL RETURN TO THE REGION THURSDAY.
  ALTHOUGH AN INITIAL SURGE OF STRONG WINDS WILL MOVE ACROSS THE
  AREA IN THE MORNING...THE STRONGEST WINDS ARE EXPECTED FROM LATE
  MORNING THROUGH THE AFTERNOON HOURS. 

* WINDS...NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 60
  MPH ARE LIKELY. 

* IMPACTS...DRIVING ON THURSDAY WILL BE DIFFICULT FOR ALL VEHICLES
  AND ESPECIALLY HIGH PROFILE OR LIGHT ONES. BE CAREFUL OF BLOWING
  DEBRIS. IF POSSIBLE SECURE OR SHELTER OUTDOOR OBJECTS SUCH AS
  GARBAGE CANS AND LAWN FURNITURE. TREE DAMAGE AND LOCAL POWER
  OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IAZ079-080-090-091-NEZ068-089>093-160545-
/O.NEW.KOAX.WI.Y.0002.140116T1700Z-140117T0200Z/
MILLS-MONTGOMERY-FREMONT-PAGE-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY...HAMBURG...
TABOR...FARRAGUT...CLARINDA...SHENANDOAH...NEBRASKA CITY...
BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
333 PM CST WED JAN 15 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CST THURSDAY. 

* TIMING...STRONG NORTHWEST WINDS WILL OVERSPREAD THE AREA
  THURSDAY MORNING AND BE ESPECIALLY STRONG FROM LATE MORNING INTO
  THE EARLY EVENING HOURS.

* WINDS...SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 55 MPH ARE LIKELY.

* IMPACTS...DRIVING ON THURSDAY WILL BE DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE OR LIGHT VEHICLES. IF POSSIBLE SECURE OR SHELTER
  OUTDOOR OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
CHERMOK
4 follow-up statements
716 
WWUS73 KOAX 160426
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1026 PM CST WED JAN 15 2014

...VERY STRONG WINDS THURSDAY...

.NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS OF 50 TO 60 MPH ARE
EXPECTED OVER MOST OF EASTERN NEBRASKA AND WESTERN IOWA THURSDAY
AS A STRONG STORM SYSTEM DROPS ACROSS THE NORTHERN PLAINS AND
GREAT LAKES REGION.

NEZ011-012-016-017-030-161130-
/O.CON.KOAX.HW.W.0001.140116T1200Z-140117T0200Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON...
WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
ALBION...ST. EDWARD
1026 PM CST WED JAN 15 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM CST
THURSDAY...

* TIMING...STRONG WINDS WILL RETURN TO THE REGION THURSDAY. AN 
  INITIAL SURGE COULD SPREAD OVER THE AREA AS EARLY AS 6 AM BUT 
  WINDS WILL BE ESPECIALLY STRONG DURING THE LATE MORNING AND 
  AFTERNOON HOURS. 

* WINDS...NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 60 
  MPH ARE EXPECTED. 

* IMPACTS...DRIVING ON THURSDAY WILL BE DIFFICULT FOR ALL 
  VEHICLES AND ESPECIALLY HIGH PROFILE OR LIGHT ONES. BE CAREFUL 
  OF BLOWING DEBRIS. IF POSSIBLE SECURE OR SHELTER OUTDOOR 
  OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. TREE DAMAGE 
  AND POWER OUTAGES ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IAZ043-055-056-069-NEZ015-018-031>034-042>045-050>053-065>067-078-
088-161130-
/O.CON.KOAX.HW.W.0001.140116T1400Z-140117T0200Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-THURSTON-WAYNE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE-JEFFERSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...PENDER...
MACY...WALTHILL...WINNEBAGO...WAYNE...NORFOLK...STANTON...
WEST POINT...WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...
COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...
ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...
SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...CRETE...WILBER...
FAIRBURY
1026 PM CST WED JAN 15 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM CST
THURSDAY...

* TIMING...STRONG WINDS WILL RETURN TO THE REGION THURSDAY. 
  ALTHOUGH AN INITIAL SURGE OF STRONG WINDS WILL MOVE ACROSS THE 
  AREA IN THE MORNING...THE STRONGEST WINDS ARE EXPECTED FROM 
  LATE MORNING THROUGH THE AFTERNOON HOURS. 

* WINDS...NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 60 
  MPH ARE LIKELY. 

* IMPACTS...DRIVING ON THURSDAY WILL BE DIFFICULT FOR ALL 
  VEHICLES AND ESPECIALLY HIGH PROFILE OR LIGHT ONES. BE CAREFUL 
  OF BLOWING DEBRIS. IF POSSIBLE SECURE OR SHELTER OUTDOOR 
  OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. TREE DAMAGE 
  AND LOCAL POWER OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IAZ079-080-090-091-NEZ068-089>093-161130-
/O.CON.KOAX.WI.Y.0002.140116T1700Z-140117T0200Z/
MILLS-MONTGOMERY-FREMONT-PAGE-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY...HAMBURG...
TABOR...FARRAGUT...CLARINDA...SHENANDOAH...NEBRASKA CITY...
BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
1026 PM CST WED JAN 15 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CST
THURSDAY...

* TIMING...STRONG NORTHWEST WINDS WILL OVERSPREAD THE AREA 
  THURSDAY MORNING AND BE ESPECIALLY STRONG FROM LATE MORNING 
  INTO THE EARLY EVENING HOURS. 

* WINDS...SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 55 MPH ARE LIKELY.

* IMPACTS...DRIVING ON THURSDAY WILL BE DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE OR LIGHT VEHICLES. IF POSSIBLE SECURE OR 
  SHELTER OUTDOOR OBJECTS SUCH AS GARBAGE CANS AND LAWN 
  FURNITURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
383 
WWUS73 KOAX 160932
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
332 AM CST THU JAN 16 2014

...VERY STRONG WINDS TODAY...

.NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS OF 50 TO 60 MPH ARE
EXPECTED OVER MOST OF EASTERN NEBRASKA AND WESTERN IOWA TODAY AS
A STRONG STORM SYSTEM DROPS ACROSS THE NORTHERN PLAINS AND GREAT
LAKES REGION.

NEZ011-012-016-017-030-161745-
/O.CON.KOAX.HW.W.0001.140116T1200Z-140117T0200Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON...
WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
ALBION...ST. EDWARD
332 AM CST THU JAN 16 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* TIMING...ALTHOUGH AN INITIAL SURGE OF GUSTY WINDS WILL OCCUR
  THIS MORNING...THE WIND WILL BE ESPECIALLY STRONG DURING THE
  LATE MORNING AND AFTERNOON HOURS.

* WINDS...NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 60 
  MPH ARE EXPECTED. 

* IMPACTS...DRIVING WILL BE DIFFICULT FOR ALL VEHICLES AND
  ESPECIALLY HIGH PROFILE OR LIGHT ONES. BE CAREFUL OF BLOWING
  DEBRIS. IF POSSIBLE SECURE OR SHELTER OUTDOOR OBJECTS SUCH AS
  GARBAGE CANS AND LAWN FURNITURE. TREE DAMAGE AND POWER OUTAGES
  ARE ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IAZ043-055-056-069-NEZ015-018-031>034-042>045-050>053-065>067-078-
088-161745-
/O.CON.KOAX.HW.W.0001.140116T1400Z-140117T0200Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-THURSTON-WAYNE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE-JEFFERSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...PENDER...
MACY...WALTHILL...WINNEBAGO...WAYNE...NORFOLK...STANTON...
WEST POINT...WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...
COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...
ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...
SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...CRETE...WILBER...
FAIRBURY
332 AM CST THU JAN 16 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
8 PM CST THIS EVENING...

* TIMING...ALTHOUGH AN INITIAL SURGE OF GUSTY WINDS WILL OCCUR
  THIS MORNING...THE WIND WILL BE ESPECIALLY STRONG DURING THE
  LATE MORNING AND AFTERNOON HOURS.

* WINDS...NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 60 
  MPH ARE LIKELY. 

* IMPACTS...DRIVING ON THURSDAY WILL BE DIFFICULT FOR ALL 
  VEHICLES AND ESPECIALLY HIGH PROFILE OR LIGHT ONES. BE CAREFUL 
  OF BLOWING DEBRIS. IF POSSIBLE SECURE OR SHELTER OUTDOOR 
  OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. TREE DAMAGE 
  AND LOCAL POWER OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IAZ079-080-090-091-NEZ068-089>093-161745-
/O.CON.KOAX.WI.Y.0002.140116T1700Z-140117T0200Z/
MILLS-MONTGOMERY-FREMONT-PAGE-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY...HAMBURG...
TABOR...FARRAGUT...CLARINDA...SHENANDOAH...NEBRASKA CITY...
BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
332 AM CST THU JAN 16 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM CST THIS EVENING...

* TIMING...STRONG NORTHWEST WINDS WILL OVERSPREAD THE AREA THIS
  MORNING AND BE ESPECIALLY STRONG FROM LATE MORNING INTO THE
  EARLY EVENING HOURS.

* WINDS...SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 55 MPH ARE LIKELY.

* IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE OR LIGHT VEHICLES. IF POSSIBLE SECURE OR SHELTER OUTDOOR
  OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
240 
WWUS73 KOAX 161639
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1039 AM CST THU JAN 16 2014

...VERY STRONG WINDS TODAY...

.NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS OF 50 TO 60 MPH ARE
EXPECTED OVER MOST OF EASTERN NEBRASKA AND WESTERN IOWA TODAY AS
A STRONG STORM SYSTEM DROPS ACROSS THE NORTHERN PLAINS AND GREAT
LAKES REGION.

NEZ011-012-016-017-030-170045-
/O.CON.KOAX.HW.W.0001.000000T0000Z-140117T0200Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON...
WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
ALBION...ST. EDWARD
1039 AM CST THU JAN 16 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* TIMING...AFTER AN INITIAL SURGE OF GUSTY WINDS THIS MORNING...A
  SECOND SURGE OF ESPECIALLY STRONG WINDS WILL SPREAD INTO THE
  AREA DURING THE LATE MORNING AND AFTERNOON HOURS.

* WINDS...NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 60 
  MPH ARE EXPECTED. 

* IMPACTS...DRIVING WILL BE DIFFICULT FOR ALL VEHICLES AND 
  ESPECIALLY HIGH PROFILE OR LIGHT ONES. BE CAREFUL OF BLOWING 
  DEBRIS. IF POSSIBLE SECURE OR SHELTER OUTDOOR OBJECTS SUCH AS 
  GARBAGE CANS AND LAWN FURNITURE. TREE DAMAGE AND POWER OUTAGES 
  ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IAZ043-055-056-069-NEZ015-018-031>034-042>045-050>053-065>067-078-
088-170045-
/O.CON.KOAX.HW.W.0001.000000T0000Z-140117T0200Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-THURSTON-WAYNE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE-JEFFERSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...PENDER...
MACY...WALTHILL...WINNEBAGO...WAYNE...NORFOLK...STANTON...
WEST POINT...WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...
COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...
ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...
SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...CRETE...WILBER...
FAIRBURY
1039 AM CST THU JAN 16 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* TIMING...AFTER AN INITIAL SURGE OF GUSTY WINDS THIS MORNING... A
  SECOND SURGE OF ESPECIALLY STRONG WINDS WILL SPREAD INTO THE
  AREA DURING THE LATE MORNING AND AFTERNOON HOURS.

* WINDS...NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 60 
  MPH ARE LIKELY. 

* IMPACTS...DRIVING ON THURSDAY WILL BE DIFFICULT FOR ALL 
  VEHICLES AND ESPECIALLY HIGH PROFILE OR LIGHT ONES. BE CAREFUL 
  OF BLOWING DEBRIS. IF POSSIBLE SECURE OR SHELTER OUTDOOR 
  OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. TREE DAMAGE 
  AND LOCAL POWER OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IAZ079-080-090-091-NEZ068-089>093-170045-
/O.CON.KOAX.WI.Y.0002.140116T1700Z-140117T0200Z/
MILLS-MONTGOMERY-FREMONT-PAGE-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY...HAMBURG...
TABOR...FARRAGUT...CLARINDA...SHENANDOAH...NEBRASKA CITY...
BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
1039 AM CST THU JAN 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...STRONG NORTHWEST WINDS WILL OVERSPREAD THE AREA THIS 
  MORNING AND BE ESPECIALLY STRONG FROM LATE MORNING INTO THE 
  EARLY EVENING HOURS. 

* WINDS...SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 50 MPH ARE LIKELY.

* IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE OR LIGHT VEHICLES. IF POSSIBLE SECURE OR SHELTER 
  OUTDOOR OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

FOBERT
494 
WWUS73 KOAX 162325
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
525 PM CST THU JAN 16 2014

...STILL STRONG BUT SUBSIDING WINDS THIS EVENING.
.NORTHWEST WINDS WILL SLOWLY DECREASE OVER THE REGION THIS
EVENING...BUT WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH
CAN BE EXPECTED MUCH OF THIS EVENING.

IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>053-
065>067-078-088-170600-
/O.CAN.KOAX.HW.W.0001.000000T0000Z-140117T0200Z/
/O.NEW.KOAX.WI.Y.0003.140116T2325Z-140117T0600Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE-
PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-
CASS-SALINE-JEFFERSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...ASHLAND...
YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...SEWARD...
MILFORD...LINCOLN...PLATTSMOUTH...CRETE...WILBER...FAIRBURY
525 PM CST THU JAN 16 2014

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING...NORTHWEST WINDS WILL REMAIN STRONG MUCH OF THE EVENING
  BUT LIGHTER THAN EARLIER THIS AFTERNOON. WINDS SHOULD CONTINUE
  DECREASING TOWARD AND AFTER MIDNIGHT.

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH ARE
  LIKELY BUT THE STRONGER GUSTS WILL BECOME LIGHTER AND MORE
  INFREQUENT.

* IMPACTS...DRIVING WILL BE DIFFICULT THIS EVENING. WATCH FOR
  DEBRIS ON ROADS ALONG WITH LOCALLY REDUCED VISIBILITIES IN
  BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ079-080-090-091-NEZ068-089>093-170600-
/O.CAN.KOAX.WI.Y.0002.000000T0000Z-140117T0200Z/
/O.NEW.KOAX.WI.Y.0003.140117T0200Z-140117T0600Z/
MILLS-MONTGOMERY-FREMONT-PAGE-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY...HAMBURG...
TABOR...FARRAGUT...CLARINDA...SHENANDOAH...NEBRASKA CITY...
BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
525 PM CST THU JAN 16 2014

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* TIMING...NORTHWEST WINDS WILL REMAIN STRONG MUCH OF THE EVENING
  BUT LIGHTER THAN EARLIER THIS AFTERNOON. WINDS SHOULD CONTINUE
  DECREASING TOWARD AND AFTER MIDNIGHT.

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH ARE
  LIKELY BUT THE STRONGER GUSTS WILL BECOME MORE INFREQUENT.

* IMPACTS...DRIVING WILL BE DIFFICULT THIS EVENING. WATCH FOR
  DEBRIS ON ROADS ALONG WITH LOCALLY REDUCED VISIBILITIES IN
  BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
CHERMOK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Jan 15, 2:53 PM CST, 40 minutes earlier.

Area forecast discussion, Jan 15, 2:53 PM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
253 PM CST WED JAN 15 2014

.SHORT TERM...TONIGHT THROUGH SATURDAY.

FOCUS IN SHORTER TERM REMAINS THE WIND ON THURSDAY AND A HIGH
WIND WARNING WILL REPLACE THE HIGH WIND WATCH ALL BUT FAR SERN
ZONES WHERE A WIND ADVISORY WILL BE ISSUED. UPPER TROUGH THAT WILL
PROVIDE THESE STRONG WINDS WAS DIGGING INTO NRN ND/MT AS OF 18Z
AND THIS LEAD LOBE WILL BRING AN THE INITIAL SURGE TO WINDS AND
FIRST COLD FRONT INTO SERN NEBR BY 12Z. FORCING AHEAD OF THE
FRONT/LOBE COULD PROVIDE SOME SPRINKLES TO PARTS OF THE AREA THIS
EVENING PER VARIOUS HIGH RESOLUTION MODELS AND SUPPORTED BY
UPSTREAM OBS/RADAR. AS FOR TIMING OF WARNING...MOVED UP START TIME
FAR NWRN ZONES TO 12Z AS WINDS BEHIND THIS INITIAL SURGE COULD
PROVIDE SOME GUSTS APPROACHING 50KTS. AFTER POSSIBLE LULL BEHIND
INITIAL FRONT/SURGE WOULD EXPECT WINDS TO INCREASE AGAIN AS MIXING
DEEPENS. SINCE MANY LOCATIONS REACHED AROUND 50-55 MPH WIND GUSTS
TUESDAY...AND WINDS LOOKED LIKE THEY WILL BE A LITTLE STRONGER
THURSDAY BASED ON A STRONGER LOW LEVEL JET AND EVEN BETTER
FORECAST MIXING...WOULD EXPECT AT LEAST A FEW 50+KT WIND GUSTS.
TIMING OF THE EVENING DECREASE WILL DEPEND ON STRENGTH OF SECOND
LOBE/AND TRUER ARCTIC AIR WHICH WILL PROVIDE A GLANCING BLOW TO
AREA THU NIGHT. BUT FOR NOW KEPT 02Z ENDING TIME. THIS SECOND LOBE
WILL ALSO KEEP MODESTLY STRONG NW WINDS INTO FRIDAY MORNING...A
LONGER PERIOD THAN THE WAVE YDA DID FOR LAST NIGHT/EARLY TODAY.
THUS WOULD EXPECT A SLIGHTLY SLOWER REBOUND IN TEMPS FRIDAY
COMPARED TO TODAY. STILL APPEARS THAT A SHOT OF FLURRIES/SCATTERED
SNOW SHOWERS WILL ACCOMPANY THIS SECOND LOBE/LOW...MAINLY THU AFTN
AND LINGERING INTO THU EVENING ERN ZONES.

MODELS HAVE STRENGTHENED THE NEXT TROUGH DIVING DOWN WRN GREAT
LAKES REGION SATURDAY...THUS BOOSTED WINDS THEN...ALTHOUGH DO
EXPECT A FURTHER REBOUND IN TEMPERATURES IN THE AFTERNOON DUE TO
WARM ADVECTION COMMENCING AND MIXING DECENT.

CHERMOK

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY.

TEMPERATURES ARE THE PRIMARY CONCERN IN THE LONGER TERM. AS HAS
BEEN ADVERTISED FOR AT LEAST THE LAST SEVERAL RUNS THE EXTENDED
PERIOD WILL BEGIN VERY MILD AS UPPER HEIGHTS OVER PLAINS RECOVER
NICELY AS FLOW RELAXES. WEAK WAVE MOVING ACROSS MN INTO GREAT
LAKES REGION WILL PROVIDE THE AREA WITH WESTERLY COMPONENT TO LOW
LEVEL WINDS PROMOTING DECENT MIXING ON SUNDAY. THIS IS VERY
SIMILAR TO LAST SUNDAY WHEN MANY LOCATIONS REACHED OR EXCEEDED 50
DEGREES EVEN WITH THICKENING CIRRUS. SEE LITTLE REASON WHY THAT
WON/T HAPPEN AGAIN AND WITH FLATTISH UPPER RIDGE OVER AREA
PROMOTING POSSIBLY LESS CI...EVEN WARMER TEMPS PER 12Z ECMWF WERE
FOLLOWED.

THEN FOR NEXT WEEK THE PATTERN WAS FORECAST TO RESORT TO THAT OF
THIS WEEK...A SERIES OF SHORT WAVE TROUGHS PIVOTING AROUND A
REESTABLISHED SERN CANADIAN UPPER LOW. ALTHOUGH FLURRIES OR LIGHT
SNOW SHOWERS CAN/T BE RULED OUT WITH ANY TROUGH PASSAGE...
ESPECIALLY IF THEY BECOME SHARPER AND FARTHER SW...LEFT EXTENDED
DRY FOR NOW AS APPEARED ANY FOCUS WOULD BE NE OF AREA. SOME
COOLING EXPECTED MONDAY BEHIND FIRST OF THE STRONGER WAVES...BUT
TIMING OF SUBSEQUENT ONES WILL LIKELY IMPACT FUTURE FORECAST TEMPS
POSSIBLY BY A CATEGORY OR MORE. HOWEVER...NO CHANGES WERE MADE
WITH THIS FORECAST TO A MODEL BLEND OF MOSTLY 30S FOR HIGHS
TUE/WED.

CHERMOK

&&

.AVIATION...

18Z TAFS FOR KOMA...KLNK...KOFK.

EXTENSIVE AREA OF MID LEVEL CLOUDINESS HAS SPREAD ACROSS THE
REGION THIS MORNING IN ADVANCE OF ANOTHER STRONG MID LEVEL WAVE
DROPPING INTO SOUTH CENTRAL CANADA. EXPECT VFR CONDITIONS WITH
BKN-OVC MID CLOUDS THROUGH THE PERIOD AS THE UPPER WAVE HEADS
TOWARD THE GREAT LAKES REGION ON THURSDAY. FORECAST SOUNDINGS SHOW
LAPSE RATE BECOMING ADIABATIC THROUGH A DEEP LAYER AFTER 12Z
WITH STRONG NW WINDS WORKING DOWN TO THE SURFACE ACROSS EASTERN
NEBRASKA WITH GUSTS TO 50KTS POSSIBLE 15Z-18Z INTO THE AFTERNOON.

FOBERT

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...HIGH WIND WARNING FROM 8 AM TO 8 PM CST THURSDAY FOR NEZ015-018-
     031>034-042>045-050>053-065>067-078-088.

     WIND ADVISORY FROM 11 AM TO 8 PM CST THURSDAY FOR NEZ068-089>093.

     HIGH WIND WARNING FROM 6 AM TO 8 PM CST THURSDAY FOR NEZ011-012-
     016-017-030.

IA...HIGH WIND WARNING FROM 8 AM TO 8 PM CST THURSDAY FOR IAZ043-055-
     056-069.

     WIND ADVISORY FROM 11 AM TO 8 PM CST THURSDAY FOR IAZ079-080-090-
     091.

&&
Hazardous weather outlook, Jan 15, 4:28 AM CST, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
428 AM CST WED JAN 15 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-160030-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
428 AM CST WED JAN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY STRONG NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS OVER 50
MPH ARE POSSIBLE OVER MUCH OF THE AREA THURSDAY. A HIGH WIND WATCH
HAS BEEN ISSUED FOR AREAS GENERALLY ALONG AND NORTH OF INTERSTATE
80. LOW PRESSURE IS EXPECTED TO DEEPEN OVER THE NORTHERN PLAINS
AND GREAT LAKES REGION BRINGING THESE STRONG WINDS TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 3:33 PM CSTHigh Wind WarningOAXHarrison, Monona, Pottawattamie, Shelby26 hr

Nearby

Wind Advisories in Nebraska, 2014Wind Advisories in Iowa, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.